×

zbMATH — the first resource for mathematics

WZ pairs and \(q\)-analogues of Ramanujan series for \(1/\pi\). (English) Zbl 1405.11021
Summary: We prove \(q\)-analogues of two Ramanujan-type series for \(1/\pi\) from \(q\)-analogues of ordinary WZ pairs.

MSC:
11B65 Binomial coefficients; factorials; \(q\)-identities
33C20 Generalized hypergeometric series, \({}_pF_q\)
33F10 Symbolic computation of special functions (Gosper and Zeilberger algorithms, etc.)
33D15 Basic hypergeometric functions in one variable, \({}_r\phi_s\)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amdeberhan, T.; Zeilberger, D., Hypergeometric acceleration via the WZ-method, Electron. J. Combin., 4, 4, (1997) · Zbl 0884.05010
[2] Guillera, J., Generators of some Ramanujan formulas, Ramanujan J., 11, 41-48, (2006) · Zbl 1109.33029
[3] Series de Ramanujan: Generalizaciones y conjeturas, Ph.D. diss., Universidad de Zaragoza, Spain, 2007
[4] Guo, V.; Liu, J. C., q-analogues of two Ramanujan-type formulas for \(##?##\), J. Differ. Equ. Appl., 24, 1368-1373, (2018) · Zbl 1444.11036
[5] A q-microscope for supercongruences. Preprint available at
[6] Guo, V.; Zudilin, W., Ramanujan-type formulas for \(##?##\): q-analogues, Integr. Tranforms Spec. Funct., 29, 505-513, (2018) · Zbl 1436.11024
[7] Zeilberger, D., Closed form (pun intended!), Contemp. Math., 143, 579-608, (1993) · Zbl 0808.05010
[8] Zudilin, W., Ramanujan-type supercongruences, J. Number Theory, 129, 1848-1857, (2009) · Zbl 1231.11147
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.